# SDR ASAA2015030510877

- Difficulty date: March 5, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 28,074 hours, 8,586 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INOPERATIVE, DOES NOT APPEAR ON FMC MENU PAGE.  ACFT GROUNDED.  PERFORMED FIM TASK 23-15-801. SATCOM SUCCESSFULLY RESET. SATCOM RECOVERED, PROMPT, ON MCDU. OK FOR SERVICE.
